Journal article icon

Journal article

On the strong coupling scaling dimension of high spin operators

Abstract:
We give an exact analytic solution of the strong coupling limit of the integral equation which was recently proposed to describe the universal scaling function of high spin operators in ≤ 4 gauge theory. The solution agrees with the prediction from string theory, confirms the earlier numerical analysis and provides a basis for developing a systematic perturbation theory around strong coupling. © SISSA 2007.

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Expand authors...
Journal:
Journal of High Energy Physics
Volume:
2007
Issue:
4
Pages:
082-082
Publication date:
2007-04-01
DOI:
EISSN:
1029-8479
ISSN:
1126-6708
URN:
uuid:fa33e1f3-96ee-4ce7-b73e-51334f26d31e
Source identifiers:
196228
Local pid:
pubs:196228

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP